Advertisement

Equations differentielles stochastiques

  • C. Doléans-Dade
  • P. A. Meyer
Conference paper
Part of the Lecture Notes in Mathematics book series (LNM, volume 581)

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Bibliographie

  1. [1]
    C. DOLEANS-DADE. Existence and unicity of solutions of stochastic differential equations. Z für W-theorie, 1976, tome 36, p. 93–102.MathSciNetzbMATHGoogle Scholar
  2. [2]
    N. KAZAMAKI. On a stochastic integral equation with respect to a weak martingale. Tohoku M.J., 26, 1974, p. 53–63MathSciNetCrossRefzbMATHGoogle Scholar
  3. [3]
    N. KAZAMAKI. Note on a stochastic integral equation. Sém. de Prob. VI, 1972, p.105–108. Lecture Notes no258.Google Scholar
  4. [4]
    Ph.E. PROTTER. On the existence, uniqueness, convergence, and explosions of solutions of systems of stochastic integral equations. à paraitre dans les Ann. Prob.. PROTTER vient de nous communiquer un autre travail, Right continuous solutions of stochastic integral equations (à paraitre dans le J. of Multivariate Analysis), qui contient un résultat très proche de celui qui est exposé ici.Google Scholar

Copyright information

© Springer-Verlag 1977

Authors and Affiliations

  • C. Doléans-Dade
  • P. A. Meyer

There are no affiliations available

Personalised recommendations